MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-110/I20-30
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 12/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices remain in the patient.If additional information pertinent to the event is obtained, a follow-up report will be submitted.
 
Event or Problem Description
A secondary procedure was performed on xx/xx/xxxx, for an unknown reason.A afx2 bifurcated stent graft and a afx vela suprarenal were implanted.No additional event or patient information is available.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation, based on the information received there were substantial evidence to support the following reported events: type ib endoleak lcia and a secondary endovascular procedure.However , refuted events include the endoleak resolved after secondary endovascular procedure and anendoleak in rcia.Additional findings establish that on (b)(6) 2018, a follow up ct scan showed a persistent endoleak.The most likely cause of the loss of seal could not be determined due to a lack of relevant imaging.There were no procedure related harms identified.The patient was discharged home on the third post operative day in stable condition.The review of manufacturing lot confirmed all devices met specifications prior to release.Devices remain implanted in the patient and were not returned, no evaluation completed.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7444216
Report Number2031527-2018-00341
Device Sequence Number1095322
Product Code MIH
UDI-Device Identifier00818009014214
UDI-Public(01)00818009014214(17)180519
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/19/2018
Device Model NumberBA28-110/I20-30
Device Lot Number1342785010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer05/08/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LN 1252492026)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR